# SDR AALA202512025375

- Difficulty date: November 20, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 66,444 hours, 27,612 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C13211
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN FUEL PUMP IS TURNED OFF, LIGHT BULB TESTS GOOD WITH LIGHT TEST SWITCH IN THE TEST POSITION. VERIFIED LEFT FORWARD FUEL PUMP INOPERATIVE.   REMOVED AND REPLACED LEFT HAND FORWARD FUEL BOOST PUMP PRESSURE SWITCH. PER AMM 28-42-11. OPERATIONAL AND LEAK CHECK GOOD.
